# SDR C77A20130616006

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066029001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE  AT FR 86 BETWEEN S27 - 28 LT HAS CORROSION.  R & R SHEAR TIE IAW SRM 51-40-02 AND 51-40-03.
